Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Apr, 1961, Volume 29, Issue 2

A Note on the Residual Variance Estimation in Simultaneous Equations<238:ANOTRV>2.0.CO;2-C
p. 238-243

A. L. Nagar

We consider in this note the bias of the residual variance estimator in simultaneous equations according to the k-class method. An unbiased estimator is formulated.

Log In To View Full Content

Journal News